Topological structuring of the digital plane - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2013

Topological structuring of the digital plane

Abstract

We discuss an Alexandroff topology on ℤ2 having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology and prove a Jordan curve theorem for it.
Fichier principal
Vignette du fichier
2044-8219-1-PB.pdf (119.66 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00980765 , version 1 (18-04-2014)

Identifiers

Cite

Josef Šlapal. Topological structuring of the digital plane. Discrete Mathematics and Theoretical Computer Science, 2013, Vol. 15 no. 2 (2), pp.165--176. ⟨10.46298/dmtcs.601⟩. ⟨hal-00980765⟩

Collections

TDS-MACS
106 View
1582 Download

Altmetric

Share

Gmail Facebook X LinkedIn More